GUERRASIO, GIANLUCA

GUERRASIO, GIANLUCA  

Mostra records
Risultati 1 - 8 di 8 (tempo di esecuzione: 0.014 secondi).
Titolo Tipologia Data di pubblicazione Autore(i) File
Acrodermatitis continua of Hallopeau successfully treated with ixekizumab: A case report 1.1 Articolo in rivista 2022 Battista, T.; Guerrasio, G.; De Fata Salvatores, G.; Peduto, T.; Fabbrocini, G.; Di Guida, A.
A case of severe psoriatic arthritis with hands flexion contracture and palmar psoriasis successfully treated with guselkumab 1.1 Articolo in rivista 2022 Megna, Matteo; Marano, Laura; Camela, Elisa; Potestio, Luca; Fabbrocini, Gabriella; Scalvenzi, Massimiliano; Guerrasio, Gianluca
Drug survival analysis of dupilumab and cyclosporin in patients with atopic dermatitis: a multicentre study 1.1 Articolo in rivista 2022 Napolitano, Maddalena; Mariano, Maria; Cristaudo, Antonio; Dastoli, Stefano; Di Guida, Adriana; De Lucia, Mario; Guerrasio, Gianluca; Nisticò, Steven Paul; Passante, Maria; Pigliacelli, Flavia; Fabbrocini, Gabriella; Patruno, Cataldo
Effects of COVID-19 pandemic on malignant melanoma diagnosis 1.1 Articolo in rivista 2022 Villani, Alessia; Scalvenzi, Massimiliano; Fabbrocini, Gabriella; Fornaro, Luigi; Guerrasio, Gianluca; Potestio, Luca
The impact of COVID-19 pandemic on nonmelanoma skin cancers: report of a Southern Italy referral centre 1.1 Articolo in rivista 2022 Ruggiero, Angelo; Martora, Fabrizio; Fornaro, Luigi; Guerrasio, Gianluca; di Vico, Francesca; Fabbrocini, Gabriella; Scalvenzi, Massimiliano; Villani, Alessia
Reply to "A case of pityriasis lichenoides et varioliformis acuta developed after first dose of Oxford-AstraZeneca COVID-19 vaccine" 1.7 Commento, erratum, replica e simili 2022 Martora, Fabrizio; Fabbrocini, Gabriella; Guerrasio, Gianluca; Potestio, Luca
Reply to ‘New‐onset cutaneous lichen planus triggered by COVID‐19 vaccination’ by Merhy et al 1.7 Commento, erratum, replica e simili 2021 Camela, E.; Guerrasio, G.; Patruno, C.; Scalvenzi, M.; Di Caprio, N.; Fabbrocini, G.; Napolitano, M.
Reply to “A case of symmetrical drug‐related intertriginous and flexural exanthema‐like eruption associated with Pfizer COVID ‐19 vaccination” by Manaa et al 1.7 Commento, erratum, replica e simili 2022 Camela, Elisa; Scalvenzi, Massimiliano; Megna, Matteo; Potestio, Luca; Guerrasio, Gianluca; Fornaro, Luigi; Fabbrocini, Gabriella; Costa, Claudia